MathSciNet Relay Station
MathSciNet bibliographic data
MR609661 (83a:28013) 28C10 (22A10 22C05 43A07)
Talagrand, Michel Some functions with a unique invariant mean. Proc. Amer. Math. Soc. 82 (1981), no. 2, 253–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement